A previously healthy 16-year-old has been in and out of hospital after receiving her second dose of the Pfizer COVID-19 vaccine. Faith Ranson, from Launceston, Tasmania, got her second shot in August last year and developed a whole host of symptoms shortly afterward, including tics, tremors, sensitivity to light and convulsions.

Australian teen Faith Ranson before the Pfizer COVID-19 vaccine

Faith had her first Pfizer dose in July 2021 without experiencing any side effects except for a sore arm. However, after her second dose on August 7th, her health quickly deteriorated.

Four days after the injection, she started suffering extreme abdominal pain so her parents took her to hospital. CT scans, ultrasounds and blood tests showed no apparent cause for the pain, and it was decided that a surgical team would go in and have a “look around” as they called it. Her mother at this point asked if Faith’s health issues could’ve been the result of the vaccine. The response from the surgeon was shocking:

Don’t be silly, it’s not the vaccine.

Over the next couple of weeks, Faith and her mother were sent from one clinic to another without any diagnosis. Around five to six weeks after the shot, they went to an immunologist where they were told that Faith had urticaria and other markers.

Asked if it was the vaccine that had caused this, they were told:

Yes, it was the Pfizer vaccine that had triggered all of the symptoms.

Faith at the hospital

At this point, you would think that the family would be given a treatment plan or an idea of how to get Faith onto her road to recovery, but no such thing happened.

Faith’s health continued to deteriorate and she was in tremendous amounts of pain. Again, her parents took her to the emergency department at Launceston General Hospital for help in getting her pain under control.

Faith was now tic-ing like someone with Tourette’s syndrome. Their GP said it was beyond anything he could help with. They also received a copy of the letter from the immunologist who stated, he did NOT think it was the vaccine. Faith’s mother then rang his assistant and lodged a formal complaint, as she knew what he had said to her and Faith in person.

Two weeks later they received a letter that stated that in his opinion, it WAS the Pfizer vaccine that was the trigger.

Faith at the Kelpie Ward of the Royal Children’s Hospital Parkville Flemington in Victoria, Feb. 7, 2022

As of February 9th, Faith continues to suffer from tics. However, her condition has been improving and she has been working hard on her recovery.

Faith and her parents have suffered a huge loss of income due to their daughter’s situation. A GoFundMe page was created to help with medical and living expenses.

Below is a report on her story by 7News Tasmania:

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.